# SDR CA991027074

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206E
- Engine: Cont IO520F
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fitting
- Part number: 12116011
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE LEFT OUTBOARD MAIN LANDING GEAR FITTING WAS FOUND CRACKED AT THE AFT LOWER RADIUS.
